Case ReportsAripiprazole-Induced Seizure in a 3-Year-Old Child: A Case Report and Literature ReviewThabet, Farouq I. MD*; Sweis, Rochelle T. DO†; Joseph, Suja A. MD*Author Information *Pediatric Neurology Division, Department of Neurology, and †Department of Neurology, Medical College of Wisconsin, Milwaukee, WI. Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Address correspondence and reprint requests to Farouq Thabet, MD, Pediatric Neurology Division, Department of Neurology, Medical College of Wisconsin, Children’s Hospital of Wisconsin, 9000 West Wisconsin Ave, CHW CCC, Suite C540, Milwaukee, WI 53226; E-mail: firstname.lastname@example.org Clinical Neuropharmacology: January/February 2013 - Volume 36 - Issue 1 - p 29-30 doi: 10.1097/WNF.0b013e3182767efb Buy Metrics Abstract Aripiprazole is an atypical antipsychotic medication that is a partial dopamine D(2) and serotonin 5-hydroxytryptamine (1A) receptor agonist and 5-hydroxytryptamine (2A) receptor antagonist. It has a safer profile compared to other antipsychotic medications with regard to its effect on weight, glucose tolerance, prolactin level, and cardiac conduction. The common neurological adverse effects include headache, agitation, insomnia, sleepiness, and extrapyramidal symptoms. Seizures have not been reported in the pediatric population and only twice in adult patients. Here, we report a case of a healthy 3-year-old child who experienced prolonged lethargy, dystonia, and 2 witnessed seizures after incidental ingestion of 30 mg of aripiprazole. To our knowledge, this is the first reported case of aripiprazole-induced seizures in a child. © 2013 Lippincott Williams & Wilkins, Inc.